Differential and Integral Equations

Uniqueness of the positive solution of $\Delta u+f(u)=0$ in an annulus

Man Kam Kwong and Li Qun Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 3 (1991), 583-599.

First available in Project Euclid: 1 July 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 34B15: Nonlinear boundary value problems 35J65: Nonlinear boundary value problems for linear elliptic equations


Kwong, Man Kam; Zhang, Li Qun. Uniqueness of the positive solution of $\Delta u+f(u)=0$ in an annulus. Differential Integral Equations 4 (1991), no. 3, 583--599. https://projecteuclid.org/euclid.die/1372700431

Export citation